MAUDE Adverse Event Report: CARDINAL HEALTH ENTRFLX 12FR 43IN W STYL YPOR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH ENTRFLX 12FR 43IN W STYL YPOR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721252E
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported when opening of the package, the radiopaque tip of the device detached from the probe.
 
Additional Manufacturer Narrative
Additional information: h6 type of investigation added.
 
Additional Manufacturer Narrative
Additional information: device manufacture date was added the device history record (dhr) review showed that manufacturing and inspection of the product was performed as per applicable procedures and validated processes.A sample evaluation could not be performed because no sample nor photo was available.The reported condition could not be confirmed.A walk through of the manufacturing process was performed.All process and controls were found properly followed.A corrective and preventative action (capa) was generated to further investigate the reported condition.This complaint will be used for tracking and trending purposes.

Brand Name
ENTRFLX 12FR 43IN W STYL YPOR
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17265935
Report Number9612030-2023-03750
Device Sequence Number18120749
Product Code KNT
UDI-Device Identifier10884521583030
UDI-Public10884521583030
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884721252E
Device Catalogue Number8884721252E
Device Lot Number2132808764
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2023
Supplement Date Received by Manufacturer06/19/2023
06/19/2023
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date08/28/2023
09/01/2023
Date Device Manufactured11/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown